MAUDE Adverse Event Report: IBSA FARMACEUTICI ITALIA SRL GELSYN; HYALURONIC ACID

IBSA FARMACEUTICI ITALIA SRL GELSYN; HYALURONIC ACID
Model Number N/A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Swelling/ Edema (4577)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the patient, 4 days after receiving a gelsyn injection the patient was hospitalized for an infection and treated with iv antibiotics.The patient had two previous gelsyn injections with no adverse events reported.After receiving the third injection the patient reported swelling and pain immediately following the injection.The patient indicated they were unable to walk or raise their left leg.Patient has severe osteoathritis in their left knee.The patient was released from the hospital in stable condition and prescribed antibiotics for 6 weeks.
 
Event or Problem Description
There has been no event updates.

Brand Name
GELSYN
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
IBSA FARMACEUTICI ITALIA SRL
via martiri di cefalonia
lodi, 2-269 00
IT  2-26900
MDR Report Key14800611
Report Number3009595577-2022-00001
Device Sequence Number20044743
Product Code MOZ
UDI-Device Identifier08033638951057
UDI-Public(01)08033638951057(10)2109079(17)240930
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
Report Date (Section F) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue NumberGS3111
Device Lot Number2109079
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Nursing Home
Date Report to Manufacturer05/26/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale
Date Report Sent to FDA06/24/2022